# SDR C2XA08ON081

- Difficulty date: February 3, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500479
- Aircraft time: 15,628 hours, 11,991 cycles
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: MS3726316002
- Condition: Failed
- Location: Cockpit
- Part time: 15,628 hours, 11,991 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 0097 - ONT TO ONT - FLIGHT CREW REPORTED BAGGAGE FIRE TEST INOP.  MX REMOVED AND REPLACED RELAY FROM RT RELAY SUPPORT (H16) OPERATIONALLY CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
